# SDR FDEA202012123124

- Difficulty date: December 12, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 85,075 hours, 17,838 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795507
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STATION 1841 TO 1853 RIGHT HAND X= -8.5 SEAT TRACK FOUND CORRODED.  MAIN DECK AT SEAT TRACK STATION 1841 TO STATION 1853, X= -8.5 CORROSION EVALUATED.  FOUND EXFOLIATED AND EXCEEDED LIMIT, AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1.  CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM EXISTING SPLICE STATION 1811 TO END OF PART STATION 1887 X= -8.5, AS PER SRM 53-00-52-2R REPAIR 1 FIGURE 201.  REFER TO SNRM N00922 FOR WORK DETAILS.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
